National Lead Poisoning Prevention Week on October, 2017: Is it possible to overdose on 8maybe 9 tylenol?

National Lead Poisoning Prevention Week 2017. National Lead Poisoning Prevention Week - YourErie.com - Powered ... National Lead Poisoning

Is it possible to overdose on 8..maybe 9 tylenol?

Acetaminophen IS NOT A SLEEP AID!! And overdose is one of the most common poisonings worldwide. People often think that acetaminophen, a pain-relieving medicine, is extremely safe. However, it may be deadly if taken in large doses.

You should not take more than 4000 mg of acetaminophen a day. Taking more, especially 7000 mg or more, can lead to a severe overdose if not treated. This is for an adult...

Symptoms

* Abdominal pain

* Appetite loss

* Coma

* Convulsions

* Diarrhea

* Irritability

* Jaundice

* Nausea

* Sweating

* Upset stomach

* Vomiting

Note: Symptoms may not occur until 12 or more hours after the acetaminophen was swallowed.

Home Care

There is no home treatment. Seek immediate medical help.

Before Calling Emergency

Determine the following information:

* Patient's age, weight, and condition

* Name of the product (ingredients and strengths, if known)

* Time it was swallowed

* Amount swallowed

Poison Control

The National Poison Control Center (1-800-222-1222) can be called from anywhere in the United States. This national hotline number will let you talk to experts in poisoning. They will give you further instructions.

This is a free and confidential service. All local poison control centers in the U.S. use this national number. You should call if you have any questions about poisoning or poison prevention. It does NOT need to be an emergency. You can call for any reason, 24 hours a day, 7 days a week.

Take the container with you to the hospital, if possible.

See National Poison Control Center.

What to Expect at the Emergency Room

The health care provider will measure and monitor the patient's vital signs, including temperature, pulse, breathing rate, and blood pressure. Blood tests will be done to check how much acetaminophen is in the blood. The patient may receive:

* Medicines to treat symptoms

* Activated charcoal

* Laxative

* Medicine (antidote) to reverse the effect of the poison

Outlook (Prognosis)

If treatment is received within 8 hours of the overdose, there is a very good chance of recovery.

However, without rapid treatment, a very large overdose of acetaminophen can lead to liver failure and death in a few days

I just took 10 caplets of acetaminophen at once, should i call 911?

I just took 10 caplets of acetaminophen at once, should i call 911?

Call 911 NOW.

You should not take more than 4000 mg of acetaminophen a day. Taking more, especially 7000 mg or more, can lead to a severe overdose if not treated.

Symptoms

Abdominal pain

Appetite loss

Coma

Convulsions

Diarrhea

Irritability

Jaundice

Nausea

Sweating

Upset stomach

Vomiting

Note: Symptoms may not occur until 12 or more hours after the acetaminophen was swallowed.

Home Care

There is no home treatment. Seek immediate medical help.

Before Calling Emergency

Determine the following information:

Patient's age, weight, and condition

Name of the product (ingredients and strengths, if known)

Time it was swallowed

Amount swallowed

Poison Control

The National Poison Control Center (1-800-222-1222) can be called from anywhere in the United States. This national hotline number will let you talk to experts in poisoning. They will give you further instructions.

This is a free and confidential service. All local poison control centers in the United States use this national number. You should call if you have any questions about poisoning or poison prevention. It does NOT need to be an emergency. You can call for any reason, 24 hours a day, 7 days a week.

See: Poison control center - emergency number

What to Expect at the Emergency Room

The health care provider will measure and monitor the patient's vital signs, including temperature, pulse, breathing rate, and blood pressure. Blood tests will be done to check how much acetaminophen is in the blood. The patient may receive:

Medicines to treat symptoms

Activated charcoal

Laxative

Medicine (antidote) to reverse the effect of the poison

serious replies only, please... took a whole bottle of tylenol?

serious replies only, please... took a whole bottle of tylenol?

Acetaminophen overdose is one of the most common poisonings worldwide. People often think that acetaminophen, a pain-relieving medicine, is extremely safe. However, it may be deadly if taken in large doses. You should not take more than 4000 mg of acetaminophen a day. Taking more, especially 7000 mg or more, can lead to a severe overdose if not treated. Symptoms may not occur until 12 or more hours after the acetaminophen was swallowed and include:

Abdominal pain

Appetite loss

Coma

Convulsions

Diarrhea

Irritability

Nausea

Sweating

Upset stomach

Vomiting

There is no home treatment. Seek immediate medical help!

The National Poison Control Center (1-800-222-1222) can be called from anywhere in the United States. This national hotline number will let you talk to experts in poisoning. They will give you further instructions.

This is a free and confidential service. All local poison control centers in the U.S. use this national number. You should call if you have any questions about poisoning or poison prevention. It does NOT need to be an emergency. You can call for any reason, 24 hours a day, 7 days a week.

Take the container with you to the hospital, if possible.

If treatment is received within 8 hours of the overdose, there is a very good chance of recovery.

However, without rapid treatment, a very large overdose of acetaminophen can lead to liver failure and death in a few days.

Please convince your friend to get to a hospital. If you arent able, call the police in her area and tell them what is going on. They will send an ambulance for her. This is a matter of life and death.

DO NOT INDUCE VOMITTING AT HOME. SHE MUST GET TREATMENT AT THE HOSPITAL.

Good luck and my prayers are with you.

Also on this date Sunday, October 1, 2017...